|Burning sensation during urination.
Feb 21, 2004
For the past two weeks I have been getting a burning sensation when urinating. All tests came up negetive for any infections including a digital rectal exam. I started Viread two months ago and I am wondering if that has someting to do with it.
Response from Dr. Henry
Very occasionally tenofovir has resulted in renal abnormalities. Your HIV doc can check your urine, electrolytes, P04 level to see if there is any kidney problem. I have had a few patients describe those same symptoms on Viread without ever figuring out why. KH
my skin is burnt
Elevated Liver Enzymes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.